Advertisement

Hessian Structures and Non-invariant (FG)-Geometry on a Deformed Exponential Family

  • K. V. Harsha
  • K. S. Subrahamanian Moosath
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 9389)

Abstract

A deformed exponential family has two kinds of dual Hessian structures, the U-geometry and the \(\chi \)-geometry. In this paper, we discuss the relation between the non-invariant (FG)-geometry and the two Hessian structures on a deformed exponential family. A generalized likelihood function called F-likelihood function is defined and proved that the Maximum F-likelihood estimator is a Maximum a posteriori estimator.

Keywords

Generalize Product Maximum Likelihood Estimator Likelihood Estimator Suitable Choice Asymptotic Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Amari, S.I., Nagaoka, H.: Methods of Information Geometry. Translations of Mathematical Monographs. Oxford University Press, Oxford (2000)zbMATHGoogle Scholar
  2. 2.
    Harsha, K.V., Subrahamanian Moosath, K.S.: \(F\)-geometry and Amari’s \(\alpha \)-geometry on a statistical manifold. Entropy 16(5), 2472–2487 (2014)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Naudts, J.: Estimators, escort probabilities, and phi-exponential families in statistical physics. J. Ineq. Pure Appl. Math., 5(4) (2004). Article no 102Google Scholar
  4. 4.
    Eguchi, S., Komori, O., Ohara, A.: Duality of maximum entropy and minimum divergence. Entropy 16, 3552–3572 (2014)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Amari, S.I., Ohara, A., Matsuzoe, H.: Geometry of deformed exponential families: invariant, dually flat and conformal geometries. Phys. A Stat. Mech. Appl. 391, 4308–4319 (2012)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Matsuzoe, H., Henmi, M.: Hessian structures on deformed exponential families. In: Nielsen, F., Barbaresco, F. (eds.) GSI 2013. LNCS, vol. 8085, pp. 275–282. Springer, Heidelberg (2013) CrossRefGoogle Scholar
  7. 7.
    Amari, S.I., Ohara, A.: Geometry of q-exponential family of probability distributions. Entropy 13, 1170–1185 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Matsuzoe, H. and Ohara, A. : Geometry for \(q-\)exponential families. In: Proceedings of the 2nd International Colloquium on Differential Geometry and its Related Fields, Veliko Tarnovo, 6–10 September (2010)Google Scholar
  9. 9.
    Fujimoto, Y., Murata, N.: A generalization of independence in naive bayes model. In: Fyfe, C., Tino, P., Charles, D., Garcia-Osorio, C., Yin, H. (eds.) IDEAL 2010. LNCS, vol. 6283, pp. 153–161. Springer, Heidelberg (2010)CrossRefGoogle Scholar
  10. 10.
    Harsha, K.V., Subrahamanian Moosath, K.S.: Geometry of \(F\)-likelihood Estimators and \(F\)-Max-Ent Theorem. In: AIP Conference Proceedings Bayesian Inference and Maximum Entropy Methods in Science and Engineering (MaxEnt 2014), Amboise, France, 21–26 September 2014, vol. 1641, pp. 263–270 (2015)Google Scholar
  11. 11.
    Harsha, K.V., Subrahamanian Moosath, K.S.: Dually flat geometries of the deformed exponential family. Phys. A 433, 136–147 (2015)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Space Science and TechnologyThiruvananthapuramIndia

Personalised recommendations